MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 15MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 15MM (L); DENTAL IMPLANT
Catalog Number T3PT4315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #22 was removed due to infection & bone loss.Implant #22 with a parulis on the facial.Radiographic exam: tooth #22 with vertical bone loss.The implant at site #22 was removed and grafted on (b)(6) 2025.He will return after 4 months of healing for delayed implant placement.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: email unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 15MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23980207
Report Number0001038806-2026-00072
Device Sequence Number4554255
Product Code DZE
UDI-Device Identifier00844868046745
UDI-Public(01)00844868046745(17)280801(10)2120001776
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT4315
Device Lot Number2120001776
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown
Patient EthnicityNon Hispanic